# SDR AWXA0000588

- Difficulty date: August 23, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 49,239 hours, 31,490 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546552
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK CORROSION LEVEL 1, FRAME AT STA 827 STR 27L AND 27R IS CORRODED AT GUSSET WHERE FRAME ATTACHES TO FUSLAGE SKIN.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, TREATED AND INSTALLED PARTS IAW 737 SRM 53-00-07 FIG 203.
